Alert archive / Florida / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 21, NWS Jacksonville, FL

April 25, 2010Flagler County, Putnam County, Saint Johns County, Florida

NWS Jacksonville, FL issued this severe thunderstorm warning at Apr 25, 2010, 2:52 PM EDT for Flagler County, Putnam County, Saint Johns County, Florida. It was in force for 38 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 25, 2010, 2:52 PM EDT (18:52 UTC)
Expired
Apr 25, 2010, 3:30 PM EDT
In force
38 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon

Counties Flagler County, FL, Putnam County, FL, Saint Johns County, FL

The radar

The Jacksonville radar (KJAX), 120 km from the middle of the area, began a volume at 18:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 25, 2:55 PM EDTTSTM WND DMG1 Nw East Palatka, FLPOWER LINES WERE DOWN ON SOUTH HIGHWAY 17.
Apr 25, 3:20 PM EDTTSTM WND DMGBunnell, FLTREES FELL ON A TRANSFORMER ON 600 N ORANGE AVE. TREES DOWN ON POWERS LINES ON 807 HYMON CIRCLE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 25, 12:18 PM EDTTornado WatchSPC8 hr

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 6.9 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2010-04-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 334 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2010-04-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 311 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
334 J/kg
Mixed-layer CIN
-211 J/kg
Mixed-layer LCL
776 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
311 m²/s²
0-3 km storm-relative helicity
337 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

026 
WUUS52 KJAX 251852
SVRJAX
FLC035-107-109-251930-
/O.NEW.KJAX.SV.W.0021.100425T1852Z-100425T1930Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
252 PM EDT SUN APR 25 2010

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN PUTNAM COUNTY IN NORTHEAST FLORIDA
  FLAGLER COUNTY IN NORTHEAST FLORIDA
  SOUTHEASTERN ST. JOHNS COUNTY IN NORTHEAST FLORIDA

* UNTIL 330 PM EDT

* AT 252 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED
  ALONG A LINE EXTENDING FROM SATSUMA TO 10 MILES SOUTHWEST OF
  CRESCENT CITY...OR ALONG A LINE EXTENDING FROM 6 MILES SOUTH OF
  PALATKA TO 8 MILES EAST OF SALT SPRINGS...AND MOVING EAST AT 60
  MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  PALATKA...POMONA PARK...EAST PALATKA...SAN MATEO...CRESCENT CITY...
  ORANGE MILLS...ANDALUSIA...HASTINGS...BUNNELL...SAINT AUGUSTINE
  SHORES...BUTLER BEACH...PALM COAST...CRESCENT BEACH AND FLAGLER
  BEACH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM EDT SUNDAY EVENING FOR
NORTHEASTERN FLORIDA.

&&

LAT...LON 2941 8115 2926 8114 2926 8141 2939 8143
      2937 8146 2933 8166 2961 8176 2984 8127
      2966 8118 2958 8116 2957 8115 2945 8110
      2943 8110
TIME...MOT...LOC 1852Z 266DEG 54KT 2956 8166 2932 8160

$$

WOLF
2 follow-up statements
679 
WWUS52 KJAX 251906
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
306 PM EDT SUN APR 25 2010

FLC107-251916-
/O.CAN.KJAX.SV.W.0021.000000T0000Z-100425T1930Z/
PUTNAM FL-
306 PM EDT SUN APR 25 2010

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PUTNAM COUNTY IS
CANCELLED...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM EDT SUNDAY EVENING FOR
NORTHEASTERN FLORIDA.

LAT...LON 2943 8110 2941 8115 2926 8114 2926 8141
      2939 8143 2960 8148 2975 8125 2966 8118
      2958 8116 2957 8115 2945 8110
TIME...MOT...LOC 1906Z 266DEG 54KT 2958 8136 2927 8136

$$

FLC035-109-251930-
/O.CON.KJAX.SV.W.0021.000000T0000Z-100425T1930Z/
FLAGLER FL-ST. JOHNS FL-
306 PM EDT SUN APR 25 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM EDT
FOR SOUTHEASTERN ST. JOHNS AND FLAGLER COUNTIES...

AT 306 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES NORTHWEST OF ESPANOLA TO 16 MILES SOUTHWEST OF
BUNNELL...OR ALONG A LINE EXTENDING FROM 8 MILES NORTHEAST OF
ANDALUSIA TO PIERSON...MOVING EAST AT 60 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
ESPANOLA...BUNNELL...PALM COAST...CRESCENT BEACH AND FLAGLER BEACH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM EDT SUNDAY EVENING FOR
NORTHEASTERN FLORIDA.

&&

LAT...LON 2943 8110 2941 8115 2926 8114 2926 8141
      2939 8143 2960 8148 2975 8125 2966 8118
      2958 8116 2957 8115 2945 8110
TIME...MOT...LOC 1906Z 266DEG 54KT 2958 8136 2927 8136

$$

WOLF
405 
WWUS52 KJAX 251931
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
331 PM EDT SUN APR 25 2010

FLC035-109-251941-
/O.EXP.KJAX.SV.W.0021.000000T0000Z-100425T1930Z/
FLAGLER FL-ST. JOHNS FL-
331 PM EDT SUN APR 25 2010

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ST. JOHNS AND
FLAGLER COUNTIES HAS EXPIRED...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM EDT SUNDAY EVENING.

LAT...LON 2943 8110 2941 8115 2926 8114 2926 8141
      2939 8143 2960 8148 2975 8125 2966 8118
      2958 8116 2957 8115 2945 8110
TIME...MOT...LOC 1906Z 266DEG 54KT 2943 8134 2912 8136

$$

WOLF

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 2:35 PM EDT, 17 minutes earlier.

Area forecast discussion, Apr 25, 2:35 PM EDT, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
235 PM EDT SUN APR 25 2010

.SHORT TERM...MSAS SURFACE ANALYSIS PLACES THE FRONT IS STILL WEST
OF OUR AREA. SATELLITE SHOWS CLEARING SKIES WILL SOON REACH NW
PORTION. THE ORIGINAL SQUALL LINE THIS MORNING SPLINTERED INTO A
HORIZONTAL LINE OVER SE GA AND ANOTHER LINE IN THE GULF. AS
EXPECTED THE SE GA STORMS MOVED NE AND WEAKENED. IN MEANTIME A
SQUALL LINE HAS REDEVELOPED ACRS NE FL WITH STRONG STORMS IN
GILCHRIST AND ALACHUA COS...AND A TORNADO WATCH HAS BEEN ISSUED
FOR OUR SOUTHERN EIGHT COUNTIES. SCATTERED SHOWERS WILL CONT BTWN
THE SQUALL LINE AND DRIER AIR.

TONIGHT...STORMS MOVE OFF TO SE AND FAR SRN PORTION WILL HAVE
LINGERING CHANCE THRU THE EVENING ALTHO SEVERE POTENTIAL WILL
DIMINISH. WILL KEEP ONLY SLGT CHANCE FOR SHRA ACRS SE CORNER OF
FORECAST AREA AFTER MIDNIGHT. TEMPS WILL REMAIN IN 60S AS MEAN
LAYER TROUGH REMAINS TO OUR WEST PROVIDING SWLY FLOW.

MONDAY WILL BE DRY...SUNNY AND SEASONABLE WITH MAX TEMPS IN LOW
80S. A STRONG STACKED LOW PRESSURE WILL TRANSFER FROM OHIO TO
DELMARVA. THE DEEP LOW WILL CREATE A TIGHT PRESSURE GRADIENT
RESULTING IN WINDY CONDITIONS LOCALLY. BOSTON TECHNIQUE IS
HIGHLIGHTING WIND GUSTS TO 45 MPH IN SPOTS.

ANOTHER SHORTWAVE WITHIN THE BROAD UPPER TROUGH WILL DROP INTO
THE SOUTHEAST ON TUESDAY WITH AN ATTENDANT COLD FRONT MOVING THRU
IN THE AFTN WITH INCREASING CLOUDINESS. GULF MOISTURE WILL NOT BE
MUCH OF A FACTOR AND RAIN CHANCES WILL BE LOW. EXPECT COOLER TEMPS
IN MID 70S N TO LOW 80S S...THEN COOLER NWLY FLOW WILL BRING MIN
TEMPS 5-10 DEG BELOW NORMAL TUESDAY NIGHT.

.LONG TERM...THE DIGGING UPPER LEVEL TROUGH WILL CONT TO BRING
DOWN SOME UNSEASONABLY COOL AIR THRU MID WEEK WITH INLAND LOW
TEMPS 10 DEGREES BELOW CLIMO. HIGH PRESSURE RIDGE IS FORECAST TO
BUILD ALONG ERN SEABOARD LATE IN WEEK. A SFC HIGH OVER THE WRN
ATLANTIC WILL BRING SLY FLOW AND WARMER TEMPS. GFS SHOWS A FEW
DISTURBANCES IN THE UPPER FLOW AND POSSIBLY DIURNAL CONVECTION.

&&

.AVIATION...LINE OF STORMS SPLIT AS THEY ARRIVED TO EAST COAST
TERMINALS. EXCEPTION WAS GNV WHERE LINE OF TSRA OFF THE GULF
RESULTED IN WIND GUSTS TO 41 KNOTS. MAJORITY OF THE ACTIVITY HAS
SHIFTED SOUTH OF THE TERMINALS AND EXPECT RESIDUAL MVFR CONDITIONS
WITH -RA AND PASSING SHRA FOR THE BALANCE OF THE EVENING HOURS.
MVFR CIGS WILL REMAIN POSSIBLE THROUGH 06Z WITH VFR CONDITIONS
THEN TAKING HOLD. STRONG WINDS FROM THE SOUTHWEST EXPECTED ON MON
WITH GUSTS TO 30 KNOTS LIKELY.

&&

.MARINE...SMALL CRAFT ADVISORY CONTINUES FOR THE OFFSHORE PORTION
WITH CURRENT EXPIRATION TIME THROUGH MON MORNING REMAINING ON
TARGET. NEXT SYSTEM DIVING DOWN IN NORTHWEST FLOW ON TUESDAY WILL
INCREASE WINDS ONCE AGAIN IN ITS WAKE AND ALLOW FOR A SECONDARY
SURGE. WILL LIKELY NEED ANOTHER SCA ISSUANCE WITH SUBSEQUENT
FORECASTS FOR THIS EVENT. NAM12 CERTAINLY NOT AS STRONG WITH WINDS
TUE NIGHT INTO WED BUT USING A BLEND STILL YIELDS 20 TO 25 KNOT
FLOW FOR THE OFFSHORE PORTION.

&&

.FIRE WEATHER...ONLY GETTING 32% TO 36% VALUES FOR MON...BUT GIVEN
THE WIND GUST POTENTIAL TO 35 TO 40 MPH ALONG WITH VERY HIGH
DISPERSION...FELT AN UPGRADE TO RED FLAG WAS IN ORDER. BORDERLINE
CONDITIONS IN STORE FOR TUE AS WELL BUT NOT SURE WE WILL HAVE
SUFFICIENT WINDS TO MEET RED FLAG. WILL HOLD OFF ON A WATCH FOR NOW.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  61  83  54  76 /   0   0   0  20
SSI  65  82  59  76 /  10   0   0  20
JAX  65  85  58  80 /  20   0   0  10
SGJ  68  84  60  81 /  40   0   0  10
GNV  64  85  56  81 /  30   0   0  10
OCF  67  85  57  82 /  60   0   0  10

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...RED FLAG WARNING FROM 2 PM TO 6 PM EDT MONDAY FOR ALACHUA-BAKER-
     BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-GILCHRIST-HAMILTON-
     MARION-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-UNION.

GA...NONE.
AM...SMALL CRAFT ADVISORY UNTIL 8 AM EDT MONDAY FOR ALTAMAHA SOUND GA
     TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-FERNANDINA
     BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-ST
     AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE.

&&

TRABERT/DEESE
Hazardous weather outlook, Apr 25, 10:36 AM EDT, 4 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1036 AM EDT SUN APR 25 2010

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-252100-
ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY-
CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE-
COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)-
GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM-
ST JOHNS-SUWANNEE-UNION-WARE-WAYNE-
1036 AM EDT SUN APR 25 2010

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

.DAY ONE...REST OF TODAY AND TONIGHT...

...SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH EARLY THIS
EVENING...

A COLD FRONT...ACCOMPANIED BY A STRONG LOW LEVEL JET...WILL MOVE
ACROSS THE AREA THROUGH THIS EVENING. A SLIGHT RISK OF SEVERE
WEATHER IS POSSIBLE. THE MOST SIGNIFICANT CHANCE OF SEVERE WEATHER
THIS MORNING IS OVER SOUTHEAST GEORGIA AND THE SUWANNEE RIVER VALLEY
OF NORTHEAST FLORIDA. THE LINE OF STORMS WILL CONTINUE TO MOVE SOUTH
OVER NORTH FLORIDA THROUGH THE AFTERNOON. LATER IN THE DAY A SECOND
AREA OF LOW LEVEL ENERGY MAY COME OUT OF THE GULF OF MEXICO NEAR THE
MAXIMUM DAYTIME HEATING WITH A RISK OF SEVERE WEATHER DEVELOPING
NEAR AND SOUTH OF STATE ROAD 16. THIS ACTIVITY CAN BE EXPECTED LATE
THIS AFTERNOON AND TONIGHT.

STRONG TO SEVERE THUNDERSTORMS WITH FREQUENT CLOUD TO GROUND
LIGHTNING...DAMAGING WINDS...AND HAIL WILL BE THE MAIN CONCERNS
ALTHOUGH AN ISOLATED TORNADO WILL ALSO BE POSSIBLE.

A LAKE WIND ADVISORY IS IN EFFECT FROM 9 AM THROUGH 7 PM TODAY FOR
WINDS OF 15 TO 20 MPH WITH GUSTS TO 30 MPH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

LOW RELATIVE HUMIDITY VALUES AND GUSTY WINDS WILL INCREASE THE FIRE
DANGER ON MONDAY. DRY AND UNSEASONABLY COOL CONDITIONS WILL DEVELOP
INTO MID WEEK WITH OVERNIGHT LOW TEMPERATURES NEAR 10 DEGREES BELOW
NORMAL VALUES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER GROUPS AND OTHER INTERESTS SHOULD STAY INFORMED OF THE
EVOLVING WEATHER SITUATION AND SELF ACTIVATE SHOULD SEVERE WEATHER
DEVELOP IN THEIR LOCATION.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

SANDRIK/MKT

In the hours before

Special weather statement, Apr 25, 12:02 PM EDT, 2 hours 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1202 PM EDT SUN APR 25 2010

FLZ035-036-251645-
ALACHUA-GILCHRIST-
1202 PM EDT SUN APR 25 2010

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WESTERN ALACHUA
AND GILCHRIST COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE
LIGHTNING VALID UNTIL 1245 PM EDT...

AT 1201 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 25 MILES WEST OF TRENTON...OR 10 MILES
SOUTHWEST OF CROSS CITY...MOVING NORTHEAST AT 60 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND TRENTON...BELL...
NEWBERRY...HIGH SPRINGS...ARCHER...ALACHUA...GAINESVILLE...NEWNANS
LAKE AND GAINESVILLE AIRPORT THROUGH 1245 PM EDT. HAIL UP TO THREE
QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND
MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2972 8295 2984 8268 2983 8265 2986 8262
      2986 8260 2990 8252 2963 8221 2948 8243
      2947 8249 2948 8255 2953 8256 2954 8265
      2956 8267 2956 8275 2958 8278 2959 8294
      2962 8297
TIME...MOT...LOC 1601Z 247DEG 54KT 2957 8305

DEESE
Special weather statement, Apr 25, 12:44 PM EDT, 2 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1244 PM EDT SUN APR 25 2010

FLZ036-251730-
ALACHUA-
1244 PM EDT SUN APR 25 2010

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHERN
ALACHUA COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING
VALID UNTIL 130 PM EDT...

AT 1243 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 4 MILES SOUTHEAST OF NEWBERRY...OR 10
MILES NORTH OF BRONSON...MOVING EAST AT 40 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND NEWBERRY...ARCHER...
MICANOPY...GAINESVILLE...ROCHELLE...GAINESVILLE AIRPORT...NEWNANS
LAKE...WALDO...ORANGE HEIGHTS AND GROVE PARK THROUGH 130 PM EDT. HAIL
UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM EDT SUNDAY EVENING.

LAT...LON 2967 8266 2983 8212 2949 8213 2949 8256
      2953 8256 2954 8265 2954 8267 2957 8266
TIME...MOT...LOC 1643Z 257DEG 35KT 2959 8255

WOLF
Special weather statement, Apr 25, 1:40 PM EDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
140 PM EDT SUN APR 25 2010

FLZ036-040-251830-
ALACHUA-MARION-
140 PM EDT SUN APR 25 2010

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
ALACHUA AND NORTHWESTERN MARION COUNTIES FOR STRONG WINDS...SMALL
HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 230 PM EDT...

AT 139 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 16 MILES WEST OF FLEMINGTON...OR 6 MILES
WEST OF WILLISTON...MOVING EAST AT 40 MPH. THIS STRONG THUNDERSTORM
WILL ALSO AFFECT AREAS AROUND FLEMINGTON...MICANOPY...REDDICK...
LOWELL...MCINTOSH...SPARR...CROSS CREEK...CITRA...ANTHONY AND
LOCHLOOSA THROUGH 230 PM EDT. HAIL UP TO THREE QUARTER INCH IN
DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45
TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

WEAK ROTATION WAS DETECTED WITHIN THIS STORM...AND FUNNEL CLOUDS
ARE POSSIBLE. A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM EDT.

LAT...LON 2922 8253 2923 8240 2948 8241 2947 8255
      2948 8256 2950 8256 2962 8209 2923 8201
      2921 8254
TIME...MOT...LOC 1739Z 257DEG 35KT 2937 8254

WOLF
Local storm report, Apr 25, 1:46 PM EDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
146 PM EDT SUN APR 25 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1233 PM     TSTM WND DMG     5 W TRENTON             29.61N 82.90W
04/25/2010                   GILCHRIST          FL   PUBLIC

            PUBLIC REPORTED TREES DOWN AT COUNTY RD 334A AND STATE
            ROAD 26.

1240 PM     TSTM WND DMG     4 W NEWBERRY            29.64N 82.67W
04/25/2010                   GILCHRIST          FL   PUBLIC

            PUBLIC REPORTED TREES DOWN NEAR COUNTY RD 337 AND STATE
            RD 26.

1255 PM     HAIL             2 S GAINESVILLE         29.65N 82.33W
04/25/2010  M0.88 INCH       ALACHUA            FL   PUBLIC

            SPOTTER REPORTED NICKEL-SIZED HAIL AT THE INTERSECTION OF
            SW 6TH ST AND SW 3RD AVE IN GAINESVILLE.

1255 PM     TSTM WND GST     2 S GAINESVILLE         29.65N 82.33W
04/25/2010  E50.00 MPH       ALACHUA            FL   PUBLIC

            SPOTTER REPORTED 5 MIN DURATION OF APPROX 50 MPH WINDS.

0103 PM     TSTM WND GST     GAINESVILLE             29.67N 82.34W
04/25/2010  M48.00 MPH       ALACHUA            FL   ASOS

0110 PM     HAIL             GAINESVILLE             29.67N 82.34W
04/25/2010  E0.25 INCH       ALACHUA            FL   EMERGENCY MNGR

            EMERGENCY MANAGER REPORTED DIME-SIZED HAIL IN
            GAINESVILLE.

&&

SEP
Local storm report, Apr 25, 2:48 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
248 PM EDT SUN APR 25 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     TSTM WND DMG     GAINESVILLE             29.67N 82.34W
04/25/2010                   ALACHUA            FL   BROADCAST MEDIA

            PERSON WAS TRAPPED WHEN A TREE FELL ON THE HOME AT SE
            73RD TERRACE.

&&

MTRABERT

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 25, 2:55 AM EDTLake Wind AdvisoryJAXBaker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more11 hr
Apr 25, 12:02 PM EDTSpecial Weather StatementJAXAlachua, Gilchrist43 min
Apr 25, 12:44 PM EDTSpecial Weather StatementJAXAlachua46 min
Apr 25, 1:40 PM EDTSpecial Weather StatementJAXAlachua50 min
Apr 25, 1:49 PM EDTSevere Thunderstorm WarningJAXAlachua, Marion41 min
Apr 25, 1:57 PM EDTSevere Thunderstorm WarningJAXMarion36 min
Apr 25, 2:22 PM EDTTornado WarningJAXMarion, Putnam38 min
Apr 25, 2:47 PM EDTRed Flag WarningJAXBaker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more27 hr
Apr 25, 3:03 PM EDTSpecial Marine WarningJAX87 min
Apr 25, 3:35 PM EDTSpecial Weather StatementJAXColumbia, Suwannee40 min
Apr 25, 3:54 PM EDTSevere Thunderstorm WarningJAXColumbia, Suwannee35 min
Apr 25, 3:55 PM EDTSevere Thunderstorm WarningJAXHamilton, Suwannee23 min
Apr 25, 4:13 PM EDTSpecial Weather StatementJAXBradford, Gilchrist, Union32 min
Apr 25, 4:16 PM EDTSevere Thunderstorm WarningJAXColumbia, Hamilton29 min
Apr 25, 4:27 PM EDTSevere Thunderstorm WarningJAXAlachua, Baker, Bradford, Columbia, Union25 min
Apr 25, 4:48 PM EDTSpecial Weather StatementJAXMarion27 min
Apr 25, 4:50 PM EDTSevere Thunderstorm WarningJAXBaker, Bradford, Clay, Duval, Nassau, Saint Johns and 1 more25 min
Apr 25, 5:05 PM EDTSpecial Marine WarningJAX115 min
Apr 25, 5:17 PM EDTSpecial Weather StatementJAXDuval43 min
Apr 25, 5:19 PM EDTSpecial Weather StatementJAXAlachua, Gilchrist26 min
Apr 25, 5:34 PM EDTSpecial Weather StatementJAXPutnam26 min
Apr 25, 5:45 PM EDTSpecial Weather StatementJAXMarion30 min
Apr 25, 5:48 PM EDTSpecial Marine WarningJAX87 min
Apr 25, 5:52 PM EDTSevere Thunderstorm WarningJAXSaint Johns23 min
Apr 25, 5:54 PM EDTSpecial Weather StatementJAXBradford, Clay51 min
Apr 25, 6:00 PM EDTSpecial Weather StatementJAXGilchrist30 min
Apr 25, 6:00 PM EDTSevere Thunderstorm WarningJAXFlagler, Putnam, Saint Johns45 min
Apr 25, 6:17 PM EDTSevere Thunderstorm WarningJAXBaker, Bradford, Clay, Duval, Nassau, Saint Johns43 min
Apr 25, 6:20 PM EDTSpecial Weather StatementJAXMarion40 min
Apr 25, 6:51 PM EDTSpecial Weather StatementJAXBradford, Clay24 min
Apr 25, 7:14 PM EDTSpecial Marine WarningJAX61 min

Nearby

Severe Thunderstorm Warnings in Florida, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.